I’m dating a guy who I like very much. We haven’t been together long and haven’t spent a lot of physical time together because he’s in the army and was in Iraq until late July but we talk quite a bit on the phone and now that he’s back in the states we talk online. I got to see him in August for 4 days. I realized that I would be on my period when he was here so I messed around with my birthcontrol so I’d have my period early… well I forgot to order more and don’t know exactly how long I was without birthcontrol. I got it and put it in (NuvaRing) and that weekend we had sex (I’m allergic to latex and have very sensitive skin) so we didn’t use a condom or use the pull-out method (which I know doesn’t necessarily work) That was about 28 days ago. For the past week my stomach has felt a little funny… almost like an anxiety attack stomach ache without the anxety to go along with it. My temp has also been between 100 and 101 degrees f. I get a bit nauseous but not enough to make me want to vomit. I’ve been getting a weird one day I’m constipated then the next day I have diarreah… Is it possible I am pregnant and if so… because I’ve been on birthcontrol this whole month.. will it have any negative affects?
If you have any advice please help!
Viewing 1 post (of 1 total)
The forum ‘Pregnancy Questions and Symptoms’ is closed to new topics and replies.